# SDR TSAA0752039

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- Aircraft time: 46,177 hours, 71,786 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 189915
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 940 HNL-KOA - ON TAKEOFF ROLL, CREW NOTED THE DOOR ANNUNCIATOR LIGHT ILLUMINATED AND ABORTED THE TAKEOFF AT 110 KNOTS INDICATED AIRSPEED.  CREW RETURNED TO THE CARGO RAMP WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED AND OPS CHECKED THE FORWARD ENTRY DOOR PROXIMITY SENSOR PER AMM 52-71-0 PAGE 501.  AIRCRAFT WAS RETURNED TO SERVICE.
